Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 185262, 11 pages
http://dx.doi.org/10.1155/2015/185262
Research Article

On Modeling and Analysis of MIMO Wireless Mesh Networks with Triangular Overlay Topology

1Department of Computer Science, South China Normal University, Guangzhou, Guangdong 510631, China
2Department of Computer Science, University of Memphis, Memphis, TN 38152, USA
3School of Computer Science & Education Software, Guangzhou University, Guangzhou, Guangdong 510006, China
4Department of Computer Science, Middle Tennessee State University, Murfreesboro, TN 37132, USA

Received 27 September 2014; Revised 17 January 2015; Accepted 27 January 2015

Academic Editor: Hsuan-Ling Kao

Copyright © 2015 Zhanmao Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhanmao Cao, Chase Q. Wu, Yuanping Zhang, Sajjan G. Shiva, and Yi Gu, “On Modeling and Analysis of MIMO Wireless Mesh Networks with Triangular Overlay Topology,” Mathematical Problems in Engineering, vol. 2015, Article ID 185262, 11 pages, 2015. https://doi.org/10.1155/2015/185262.